| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4: unk.A5: unk.A6: unk.D6a: unk.D6b: unk.H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated a 12.6mm vticm5_12.6 implantable collamer lens, -09.50/+1.5/089 (sphere/cylinder/axis) was too small and the surgeon went with a 13.2mm lens after opening the lens.Unsure if there was patient contact.Additional information has been requested but none has been forthcoming.